Ideal secret sharing schemes from permutations

Josef Pieprzyk*, Xian Mo Zhang

*Corresponding author for this work

Research output: Contribution to journalArticle

7 Citations (Scopus)


The work presents a new method for the design of ideal secret sharing. The method uses regular mappings that are well suited for construction of perfect secret sharing. The restriction of regular mappings to permutations gives a convenient tool for investigation of the relation between permutations and ideal secret sharing generated by them.

Original languageEnglish
Pages (from-to)238-244
Number of pages7
JournalInternational Journal of Network Security
Issue number3
Publication statusPublished - 2006

Cite this